Estimation of the symbol rate of linearly modulated sequence of symbols - Archive ouverte HAL Access content directly
Journal Articles Signal Processing Year : 2008

Estimation of the symbol rate of linearly modulated sequence of symbols

No file

Dates and versions

hal-00621903 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621903 , version 1

Cite

Pierre Jallon, Antoine Chevreuil. Estimation of the symbol rate of linearly modulated sequence of symbols. Signal Processing, 2008, 88 (11), pp.1971-1979. ⟨hal-00621903⟩
63 View
0 Download

Share

Gmail Facebook X LinkedIn More